Couldn't find what you looking for?

TRY OUR SEARCH!

Its been a month now off Pristiq, life is getting better!  The worst is the first week, then had tons of energy and was in a lull after for a few weeks.

Exercising, trying to eat well, wondering still in a way if life was better on it, but keep on remembering reasons why i wanted off it.

I don't recommend anyone quit an AD if it is working for you, if its improving your life.  I'm bipolar and it was triggering mania alot, but didn't really realize that until later on.  Everyone is different, for me if considering an AD again, would go with one that is easier to taper off, but even up to thinking of St. John's wort.  

But if you want off, all I can say is its not that bad if you try some of what others have used to help.  

Weight gain is slowly starting to also get better, about 6 pounds now so far.  To everyone, good luck and take it easy, any bad symptoms are temporary, I'm hoping to keep getting better.

Reply

Loading...

Wow weird. Same here. I have no job, my doctor cancelled my apt in October and I cant afford now to pay 90 dollars to see her. She said no script til I see he. Now out of zoloft (been on 200mg a day for years). I got to make an or for Wed next week (that will be 12 days without meds in system). I am very whoosy and I get twitches, but I have been when my body relaxes even taking the meds. I started period again, never had it 10 days later, I wonder if that can be a side effect (bleeding)? My doctor said she wouldn't even give me a week worth of meds and I cant get in to see her. She is booked months out and I got a lucky cancellation, I will have to put on my ccard. Anything I can do in meantime? I have my ativan emergency meds in meantime, but that doesn't help with fatigue, queezyness, and when you move your eyes fast you literally hear them like swoosh back and forth..very strange.
Reply

Loading...

I had terrible withdrawals even after tapering off to 25 mg then took DRAMAMINE for motion sickness, nausea, dizziness etcetera ... Worked great! Now I'm fine! DRAMAMINE is available over the counter and very inexpensive! It worked for me. Hope this helps!
Reply

Loading...

Hi... All I can hope for is that Dramamine, for all Zoloft withdrawal symptoms may help you! One 50mg a day and then maybe taper off of those after a few weeks. They definitely worked for me! No prescription needed, not nearly as costly. Hope this helps!
Reply

Loading...

I've been weaning off of Zoloft over the past month after being in it for ~3 years. I've been totally without the Zoloft for a week now. My psychiatrist has started me on a med called Brintellix over this zoloft-tapering phase (I can't speak to it's effectiveness yet). These withdrawal side effects have been killer. The brain zaps and skin crawling has finally decreased, but the irritability is still going strong. The reason I am adding a response is because I feel the need to address the supplement issue. I'm a Registered Dietitian/Licensed Nutritionist who works at a hospital. If you live in America, PLEASE make sure that you see a 'Registered Dietitian' (I'm not sure what the equivalent would be in other countries; they each have their own licensing policies) before going on a supplement program. Many of the above suggestions have not been proven, and some may have dangerous interactions with other meds you may be taking. As for multivitamins and B vitamins and such, they shouldn't hurt you, but I just want to state that they do not give you "sudden" energy boosts (even if mixed into a green smoothie, as stated above). Macronutrients (carb, protein, and fat) provide your body with energy and micronutrients (vitamins and minerals) are required in the pathways that turn the macronutrients into energy. The common belief of taking "vitamins" for energy is simply not true. Dietitians recommend getting your nutrients via a balanced diet; however, if you aren't able to do that then a multivitamin wouldn't be a bad idea. Vitamin C and omega-3s shouldn't hurt you either. I definitely recommend vitamin C if you are a smoker (you need about 500 mg more daily than a no smoker). Use caution supplementing fat-soluble vitamins such as A and E. During grad school, I did some research on B vitamins and depression (folate, in particular), as these have been the most studied. Sadly, the result always seems to be "further research is needed." Mental health is a passion of mine, working in healthcare and also suffering from depression/anxiety, so I would love to find some natural solutions as much as the rest of you guys. I'm not trying to be negative doom and gloom here; I just wanted to give a warning about taking a large amount of supplements without consulting a Registered Dietitan. Any Joe Blow off of the street can call themselves a "nutritionist". Working at GNC or being a trainer at a gym (or being a "nutritional advisor" - what in the world is that?) does not qualify one as a dietitian. In most states it is actually illegal to prescribe "diets" and such without the RD/LDN credentials. What's more, most MDs have very little knowledge of nutrition (I think med school requires one nutrition class). PLEASE make sure the individual you see is qualified before trusting them with your health! Good luck!
Reply

Loading...

I forgot to mention this in my post above -- it's not related to supplements -- A few days ago, my brain zaps and skin crawling got to an intolerable level. It was late at night, but I wasn't tired. I felt awful. I got on my bike and rode like crazy for about an hour and a half. I don't live exercise and usually only bike to work (a mile) and walk my dog. I'm a terrible dietitian. Ha. Anyway, that crazy bike ride is the only thing I have found so far that gave me relief. One last thing, I've been looking into the effects of caffeine on the brain, and how it may negatively affect serotonin uptake. I'm not liking what I have found. Coffee is my one happy place! I may not be willing to make that trade off!
Reply

Loading...


I am getting off zoloft to prepare for a pregnancy- I have heard that Sam-e is a prescription in Europe. Asked my doc, and she had never heard of it. What have you heard about the safety of Sam-e and pregnancy?
Reply

Loading...

Hello, I had a seratonin overload from Zoloft? I experienced extreme anxiety, sweats that lasted for 6 weeks??? Doctors said it was menopause??? Well maybe a little bit but not constant soaking??? I went off cold turkey it's been 3 weeks, emotionally feel fabulous, physically SICK! My stomach hurts all the time and I've bloated up in my belly so bad.... Has anyone experienced extreme bloating??? I'm happy to have made it off the drug, which by the way every do tor u went to wanted to add abilfy or another bi polar medicine??? I strongly disagreed and didn't listen to them.
Reply

Loading...


I'm in exactly the same situation and that's why I quit bupropion -- didn't even have the copay for the last script on insurance. I don't agree that they just don't care. They have a lot of folks to take care of. I am just not going to take that kind of med again. I have given all my health issues and withdrawal to Jesus and, what do you know, I don't feel the SAD or any level of depression! I am going homeopathic, too.
Reply

Loading...


Thanks Obama....

We are all in the same boat thanks to the stupid liberals.
Reply

Loading...

Ok so I thought taking tryptophan would help (been off for two or three days) it's made the zaps much worse. After reading this I just took the Nordic fish oil I have. I have a one year old and I can't even handle her right now. I ran out because I currently don't have insurance (just switched jobs and won't have insurance for a nother month) it's hurting just to look at the screen right now. What can I do now so that I can be a better mother? Should I take my GABA calm? I'm kinda scared to take anything after the effects of the tryptophan, which helped me tremendously before I started Zoloft. Please Help!
Reply

Loading...


Thank you. Really, a thousand thank yous. Have been tapering off for two weeks and finished on Monday. The zaps and exhaustion have made me teary today, so thank you for these tips. I can't quite believe how difficult it is to get off this drug.
Reply

Loading...


I disagree with this tapering method, it is dropping the dose too much too fast.
Reply

Loading...


Thank you so much! I haven't been able to find this info anywhere else.
Reply

Loading...

Continue tapering slowly. Don't Rush it. And yes I gained about 20 after on it for a few years. Once I stopped I calorie counted and exercised and it came off easily.
Reply

Loading...